# SDR SWAA2015102645368

- Difficulty date: October 4, 2015
- Submitted: October 26, 2015
- Operation: Air carrier
- Aircraft: N936AT
- Make and model: Boeing 717-200
- Aircraft serial: 55058
- Aircraft time: 36,058 hours, 24,742 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: S2777976
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CUSP ANGLE CORRODED AT BS 218, RBL 59.  REPAIRED CUSP IAW SRM & DWG.
